# SDR KBMA88682

- Difficulty date: March 4, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 26 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: TL100AXE12650
- Condition: Broken
- Location: Rt Eng Cowl
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENGINE COWLING LATCH BROKEN.
